Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Dizziness, whooshing sound when looking right or left. Taking Welbutrin. Will discomfort go away?

hello, recently i was anti depression meds, then i went off them cause i ran out, then i started to feel weird when i looked to the far right or far left. Like i was a bit dizzy, and i could hear like a woosh sound as my eyes hit far right or left. I am now on Welburtin xl meds, for 3 days now, wondering if these weird things will go away soon?
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi ellismaster ! If you close or press your eye internally or look left, right give woosh sound. Wash your eye with cold water, take orange juice , tea, and if you feel dizzy whole day. Then yes it is due to drug. Ask doctor for drug change. One thing i am always saying, if person is taking anti depression pill, don't completely depend upon medicine. Do exercise and make a hobbies. Bye be healthy. One thing more check are you anemic or with high B.P. Too.
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor